# SDR DXTA200500562

- Difficulty date: January 26, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N926QS
- Make and model: Cessna 750
- Aircraft serial: 7500026
- Aircraft time: 6,735 hours, 4,377 cycles
- Engine: Allsn AE3007C
- Engine time: 5,071 hours, 3,203 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Filter
- Part number: 23061826
- Condition: Bypassing
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF ROLL, FUEL FILTER BYPASS L CAS MESSAGE DISPLAYED.  REMOVED & REPLACED LT ENGINE FUEL FILTER, RESET BYPASS INDICATOR.  PERFORMED ENGINE RUN FOR LEAK CHECK AND HIGH POWER FOR ANY CAS MESSAGE.  LEAK CHECK GOOD, NO BYPASS MESSAGE.  OPERATIONAL CHECK SATISFACTORY IAW NJA CESSNA CITATION 750 PILOT OPERATIONAL CHECKLIST.
